CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Complete permutation polynomials with the form (x(pm)- x plus delta)(s) + ax(pm) + bx over F-pn 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2019, 卷号: 57, 页码: 309-343
Authors:  Xu, Xiaofang;  Feng, Xiutao;  Zeng, Xiangyong
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Complete permutation polynomial  Permutation polynomial  AGW criterion  Finite field  
Further results on support weights of certain subcodes 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2011, 卷号: 61, 期号: 2, 页码: 119-129
Authors:  Liu, Zihui;  Chen, Wende;  Sun, Zhimin;  Zeng, Xiangyong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Value function  Two-weight code  Generalized Hamming weight  Finite projective geometry methods  Relative generalized Hamming weight  
Construction of 1-resilient Boolean functions with optimum algebraic immunity 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2011, 卷号: 88, 期号: 2, 页码: 222-238
Authors:  Su, Wei;  Zeng, Xiangyong;  Hu, Lei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Boolean function  balancedness  algebraic immunity  resiliency  nonlinearity  
Two new permutation polynomials with the form (x(2k) + x plus delta)(s) + x over F-2n 期刊论文
APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, 2010, 卷号: 21, 期号: 2, 页码: 145-150
Authors:  Zeng, Xiangyong;  Zhu, Xishun;  Hu, Lei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Finite field  Permutation polynomial  
The weight distribution of a class of p-ary cyclic codes 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2010, 卷号: 16, 期号: 1, 页码: 56-73
Authors:  Zeng, Xiangyong;  Hu, Lei;  Jiang, Wenfeng;  Yue, Qin;  Cao, Xiwang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Cyclic code  Exponential sum  Quadratic form  Weight distribution  Linearized polynomial  
Further properties of several classes of Boolean functions with optimum algebraic immunity 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2009, 卷号: 52, 期号: 3, 页码: 303-338
Authors:  Carlet, Claude;  Zeng, Xiangyong;  Li, Chunlei;  Hu, Lei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Boolean function  Algebraic immunity  Nonlinearity  Balancedness  Krawtchouk polynomial  
Period-Different m-Sequences With at Most Four-Valued Cross Correlation 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2009, 卷号: 55, 期号: 7, 页码: 3305-3311
Authors:  Helleseth, Tor;  Hu, Lei;  Kholosha, Alexander;  Zeng, Xiangyong;  Li, Nian;  Jiang, Wenfeng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Cross correlation  m-sequence  quadratic form